# SDR SWAA2025030601953

- Difficulty date: March 4, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 57,775 hours, 32,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR EXIT SIGN COVER BROKEN<[01] RE INSTALLED LIGHT COVER THAT FELL OFF PER AMM 33-51-01
